# SDR IPXA2024081937561

- Difficulty date: August 1, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: PN146N75593
- Condition: Corroded
- Location: Zone 000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT. STR-Z100. T-CHORD RH SIDE BTW STA 1037 TO STA 1060 RBL62 HAS CORROSION MARKED WITH NUMBER 13. INSTALLED NEW INTERCOSTAL (01EA T-CHORD) AT RH SIDE STA 1037 TO STA 1060 RBL62, IAW B757-200 SRM 51-40-02. FASTENER: P/N BACB30NW6K5, BATCH# 0004297257. COLLAR: P/N BACC30M6, BATCH# 0004295539. WASHER: P/N NAS1149F0363P, BATCH# 0004250795. REVIEWED
